# SDR 99ZZZX2426

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5215C
- Make and model: Cessna 310R
- Aircraft serial: 310R1515
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR WARNING CIRCUIT BREAKER TRIPPED NOT GIVING ANY GEAR DOWN INDICATION, LANDED IN DSM.  MECHANIC JACKED AIRCRAFT, CYCLED GEAR MANY TIMES.  OPS CHECKED GOOD.  RETURNED TO SERVICE.
